Logo IPI  
Journal > Journal of the Indonesian Mathematical Society

 

Issue : Volume 21 Number 2 (October 2015)
1 Page: Items per page:
  found 6 articles
 
1
Hibi, Takayuki ( Osaka University) ; Nakamura, Miyuki ( Osaka University) ; Samudro, Ivana Natalia Kristantyo ( Osaka University) ; Tsuchiya, Akiyoshi ( Osaka University)
Journal of the Indonesian Mathematical Society Volume 21 Number 2 (October 2015) page. 71-75
Publisher: IndoMS
 
2
Wanas, Abbas Kareem ( Department of Mathematics College of Computer Science and Mathematics University of Al-Qadisiya Diwaniya)
Journal of the Indonesian Mathematical Society Volume 21 Number 2 (October 2015) page. 77-82
Publisher: IndoMS
 
3
Journal of the Indonesian Mathematical Society Volume 21 Number 2 (October 2015) page. 83-91
Publisher: IndoMS
 
4
Tjandra, Sugih Sudharma ( Bandung Institute of Technology & Parahyangan Catholic University) ; Pudjaprasetya, Sri Redjeki ( Bandung Institute of Technology) ; Wiryanto, Leo Hari ( Bandung Institute of Technology)
Journal of the Indonesian Mathematical Society Volume 21 Number 2 (October 2015) page. 93-104
Publisher: IndoMS
 
5
Garg, Pravin ( Department of Mathematics, University of Rajasthan Jaipur-302004, Rajasthan) ; Sinha, Deepa ( Department of Mathematics, South Asian University) ; Goyal, Shanu ( Department of Mathematics & Statistics, Banasthali University Banasthali-304022, Rajasthan, India)
Journal of the Indonesian Mathematical Society Volume 21 Number 2 (October 2015) page. 105-116
Publisher: IndoMS
 
6
pourmokhtar, laleh ( Department of Mathematics, Iran University of Science and Technology, Narmak, Tehran) ; Alaeiyan, Mehdi ( Department of Mathematics, Iran University of Science and Technology, Narmak, Tehran)
Journal of the Indonesian Mathematical Society Volume 21 Number 2 (October 2015) page. 117-126
Publisher: IndoMS
 
1

Page: 1 of 1